English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mass Deformations of Super Yang-Mills Theories in D= 2+1, and Super-Membranes: A Note

MPS-Authors
/persons/resource/persons20676

Agarwal,  Abhishek
Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

0806.4292v1.pdf
(Preprint), 217KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Agarwal, A. (2009). Mass Deformations of Super Yang-Mills Theories in D= 2+1, and Super-Membranes: A Note. Modern Physics Letters A, 24(03), 193-211. doi:10.1142/S0217732309028904.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-4522-C
Abstract
Mass deformations of supersymmetric Yang-Mills theories in three spacetime dimensions are considered. The gluons of the theories are made massive by the inclusion of a non-local gauge and Poincare invariant mass term due to Alexanian and Nair, while the matter fields are given standard Gaussian mass-terms. It is shown that the dimensional reduction of such mass deformed gauge theories defined on $R^3$ or $R\times T^2$ produces matrix quantum mechanics with massive spectra. In particular, all known massive matrix quantum mechanical models obtained by the deformations of dimensional reductions of minimal super Yang-Mills theories in diverse dimensions are shown also to arise from the dimensional reductions of appropriate massive Yang-Mills theories in three spacetime dimensions. Explicit formulae for the gauge theory actions are provided.